Don Tinny
Mood:
Last Activity:
Feb 17, 2020 at 2:25 AM
Joined:
Dec 12, 2017
Messages:
535
Trophy Points:
441

Post Ratings

Received: Given:
Like 188 468
Agree 481 370
Helpful 10 1
Hug 125 135
Good Question 65 124
Genius 2 4
Funny 41 42
Winner 10 15
Informative 57 186
Friendly 6 26
Useful 3 0
Optimistic 19 110
Creative 0 3
Gender:
Male
Location:
Argentina

Share This Page

Don Tinny

Member, Male, from Argentina

Don Tinny was last seen:
Feb 17, 2020 at 2:25 AM
    1. headnoise2
      headnoise2
      just saw your mention of finasteride, the MD that has had me on this has not mentioned any side effects, but he is in a large practice and Im pretty sure is timed on how many minutes he spends with each patient, so no extra advice. If not inappropriate , could you expand on what side effect you have noticed with finasteride. thanks
      1. Don Tinny
        Don Tinny
        Hi! Sides effects are sadly permanent or at least very long lasting. Poorer erections and lower libido. You canĀ“t cure this with hormones. Post Finasteride Syndrome is a medical enigma, just like tinnitus. You can develop sides even after years of taking the drug or when you leave it and DHT returns to your body. Most doctors dont know the syndrome. Just read www.propeciahelp.com
        Jan 7, 2020
      2. Don Tinny
        Don Tinny
        I am in a better point. It was worst 2 years ago but I am not the same guy anymore. Libido is lower.
        Jan 7, 2020
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Location:
    Argentina
    Tinnitus Since:
    2017 (worsening)
    Cause of Tinnitus:
    Loud concert with ear plugs